# SDR SWAA2025012875795

- Difficulty date: December 10, 2024
- Submitted: January 28, 2025
- Operation: Air carrier
- Aircraft: N279WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32532
- Aircraft time: 58,093 hours, 35,146 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Angle
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE SLAT 3 LOCATED AUXILIARY TRACK LOWER AREA INTERNAL CAVITY AT LT WING 2024-758738<[01] REPLACED ANGLE SLAT 3 LOCATED ON AUXILIARY TRACK LOWER AREA INTERNAL CAVITY AT LT WING IAW B737-700 SRM 51-40-02; SRM 51-10-02 ITEM 9 AND DRAWING 114A5030 SHEET 14 REV.B MEASURE OF CRACK IS: 2.00' TOOL USED CALIPER P/N:500-197-30 S/N:B23412298 DUE DATE:10NOV25;[02] CERTIFIED WORK PERFORMED.
